Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 11 found articles
 
 
  The Algebra of the General Markov Model on Phylogenetic Trees and Networks
 
 
Title: The Algebra of the General Markov Model on Phylogenetic Trees and Networks
Author: Sumner, J. G.
Holland, B. R.
Jarvis, P. D.
Appeared in: Bulletin of mathematical biology
Paging: Volume 74 (2011) nr. 4 pages 858-880
Year: 2011
Contents:
Publisher: Springer-Verlag, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 11 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands